# SDR HEEA2012020633091

- Difficulty date: February 6, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- Aircraft time: 20,104 hours
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Intercom
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERCOM SWITCH SPARKED AND SMOKED WHEN DEPRESSED.  INSPECTED AND FOUND ICS SWITCH WIRING BROKEN AT SWITCH AND ARCING ACROSS CYCLIC STICK.  RESOLDERED WIRING AT SWITCH AND TESTED GOOD.
